# SDR CA970318018

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Part number: 830A000003
- Condition: Inoperative
- Location: Nr 5 & Nr 6 Slat
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) LEADING EDGE SLAT LOCKED OUT. FOUND TORQUE LIMITER POPPED ON #5 AND #6 SLAT ACTUATORS ON LEFT HAND WING. ROTARY ACTUATOR REPLACED. OPERATION OF FLAPS CHECKED SERVICEABLE.
